# SDR CA140804021

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 6014T81G32
- Condition: Failed
- Location: Accessory Gb
- Part time: 27,643 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE TO DESTINATION WHEN THE CREW REPORTED,VIA ACARS, THAT THEY HAD LOST THE LT ENGINE IN FLIGHT.  THE CREW DID ATTEMPT TO RESTART THE ENGINE BUT IT WAS REPORTED THERE WAS NO N2 INDICATION PRESENT.  AN EMERGENCY WAS DECLARED AND CREW ELECTED TO CONTINUE TO DESTINATION WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  THE CAUSE IS SUSPECTED TO BE THE ACCESSORY GEARBOX.  THE ENGINE WILL BE REPLACED AS SOON AS ONE IS AVAILABLE ON SITE.  ENGINE HOURS/CYCLES, CF34-3B1: TSN 27643:43, CSN 25383, INSTALLED. SUSPECTED OR KNOWN ROOT CAUSE. AGB BEARING FAILURE AT AXIS P. AGB PN: 6014T81G32, SN: SAPN7982, TSN: 27643:43/CSN: 25383, CYCLES SINCE LAST SHOP VISIT 8662.
